# SDR DALA2023080406302

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE AT UPPER SKIN AND PROTUBERANCE AT LOWER SKIN OF RH ELEVATOR BETWEEN XHS 122.241 AND XHS 104.000 (ER/A RELATED 610064-14). SUMMARY OF NRC 00460: UPPER SKIN AND PROTUBERANCE AT LOWER SKIN OF RH ELEVATOR BETWEEN XHS 122.241 AND XHS 104.000 WAS REPAIRED PER B717-200 SRM 51-70-13-2R PROCEDURE 1 REPAIR 1. (LP #2900356)
